# SDR JR2R20170815291

- Difficulty date: August 15, 2017
- Submitted: August 15, 2017
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N864GA
- Make and model: Doug MD 83
- Aircraft serial: 49912
- Aircraft time: 56,540 hours, 37,374 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: S1242886
- Condition: Damaged
- Location: Bs 1295-1316
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON IN AFT CARGO BAY DAMAGED.  REPAIRED THE LONGERON IAW SRM 53-05, FIG 18.
